Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a discreteness condition of the spectrum of Schrödinger operators with unbounded potential from below


Authors: V. Benci and D. Fortunato
Journal: Proc. Amer. Math. Soc. 70 (1978), 163-166
MSC: Primary 35P05
DOI: https://doi.org/10.1090/S0002-9939-1978-0492940-0
MathSciNet review: 0492940
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain a discreteness condition for the spectrum of the Schrödinger operator $ - \Delta + V(x)$ in a case in which V is not bounded from below.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35P05

Retrieve articles in all journals with MSC: 35P05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0492940-0
Keywords: Discrete spectrum, Schrödinger operator, Sobolev spaces, compact embedding
Article copyright: © Copyright 1978 American Mathematical Society